Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 120, NWS Lake Charles, LA

August 18, 2011Avoyelles Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 18, 2011, 7:10 PM CDT for Avoyelles Parish, Saint Landry Parish, Louisiana. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2011, 7:10 PM CDT (00:10 UTC)
Expired
Aug 18, 2011, 8:15 PM CDT
In force
65 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Avoyelles Parish, LA, Saint Landry Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3729 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
1.0
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WUUS54 KLCH 190010
SVRLCH
LAC009-097-190115-
/O.NEW.KLCH.SV.W.0120.110819T0010Z-110819T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
710 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES SIMMESPORT...
  NORTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES BAYOU CURRENT...

* UNTIL 815 PM CDT

* AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...OVER SIMMESPORT...MOVING SOUTH
  AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIMMESPORT BY 715 PM CDT...
  DUPONT BY 735 PM CDT...
  GOUDEAU BY 750 PM CDT...
  BAYOU CURRENT BY 755 PM CDT...
  BIG CANE BY 800 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3121 9173 3121 9169 3118 9167 3114 9171
      3106 9171 3098 9180 3089 9179 3085 9181
      3084 9179 3081 9180 3078 9175 3071 9173
      3069 9174 3079 9206 3124 9180
TIME...MOT...LOC 0010Z 018DEG 17KT 3099 9180

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:09 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Aug 18, 3:09 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CDT THU AUG 18 2011

.DISCUSSION...SEVERE THUNDERSTORM NOW JUST SOUTH OF JACKSON.
CONVECTION HAS DEVELOPED/INTENSIFIED FROM OUTFLOW LAID DOWN BY
EARLIER MCS THAT ADVANCED ACROSS ARKANSAS INTO NORTH MISSISSIPPI.
CONVECTION OF A LESSER INTENSITY HAS NOW BEGUN TO DEVELOP ALONG
SAME OUTFLOW EXTENDING ACROSS NORTH LOUISIANA INTO EAST TEXAS WITH
BOUNDARY ADVANCING SOUTH AT AROUND 25 MPH. COULD SEE A FEW STRONG
THUNDERSTORMS DEVELOP AS BOUNDARY MOVES INTO THE AREA LATER THIS
AFTERNOON...ESPECIALLY AS INITIAL OUTFLOW OR OTHER CONVECTIVE
BOUNDARIES COLLIDE WITH DEVELOPING SEA-BREEZE...ALBEIT WEAK.

OTHERWISE SEEING SOME EXTREMELY HOT TEMPERATURES ACROSS THE AREA.
DEWPOINTS HAVE MANAGED TO MIX DOWN INTO THE MID 60S NORTH...THE
UPPER 60S TO 70 NORTH. THUS FLIRTING WITH HEAT ADVISORY CRITERIA
BUT AT THIS TIME FOR THE MOST PART FALLING SHORT. SIMILAR
TEMP/DEWPOINT PATTERN EXPECTED TOMORROW.

ONGOING WEATHER PATTERN EXPECTED TO CONTINUE. AREA WILL REMAIN
UNDER THE INFLUENCE OF EXPANSIVE SOUTH PLAINS HIGH. TEMPERATURES
WELL ABOVE THE NORM WILL BE MAINTAINED WHILE RAIN CHANCES SHOULD
STAY LIMITED. COULD SEE A WETTER PATTERN DEVELOP TOWARD THE MID
PART OF THE NEW WEEK AS GLOBAL MODELS SHOWING SOME RETROGRADING OF
HIGH AS A DEEP LOW DEVELOPS OVER THE UPPER MIDWEST.

CONTINUE TO WATCH WESTWARD MOVING DISTURBANCE OVER THE CARIBBEAN
WITH NHC CARRYING AN 80 PERCENT CHANCE OF DEVELOPMENT.

&&

.MARINE...HIGH PRESSURE PREVAILING OVER THE NWRN GULF WILL KEEP
THE AREA IN A MOSTLY LIGHT AND SRLY FLOW REGIME THROUGH THE
PERIOD...AND NO FLAGS ARE ANTICIPATED THIS FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  78 100  78  96  78 /  30  20  20  20  20
KBPT  79 100  79  97  79 /  20  20  20  20  20
KAEX  75 103  75 103  75 /  20  20  20  20  20
KLFT  76 100  76  96  76 /  30  20  20  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 18, 4:48 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 AM CDT THU AUG 18 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180-201-215-216-259>262-191000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
448 AM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...
SOUTHEAST TEXAS AND TX.

.DAY ONE...TODAY AND TONIGHT
WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER 100S AND AFTERNOON
HUMIDITY VALUES OF 30 TO 40 PERCENT...HEAT INDEX VALUES ACROSS
MUCH OF THE AREA WILL RANGE FROM 102 TO 107 DEGREES THIS
AFTERNOON. THE MOST DANGEROUS READINGS WILL BE BETWEEN 2 PM AND 5
PM...AROUND THE TIME OF HIGH TEMPERATURES. PRECAUTIONS SHOULD BE
MADE TO DELAY ANY STRENUOUS OUTDOOR ACTIVITIES TO BEFORE OF AFTER
THESE HOURS. IF YOU HAVE TO WORK OUTDOORS THIS AFTERNOON...DRINK
PLENTY OF NON-ALCOHOLIC LIQUIDS AND WEAR LIGHT-COLORED CLOTHING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HOT DAYS WILL CONTINUE THROUGH THE WEEK WITH HEAT INDICES WELL
OVER 100 DEGREES ACROSS MANY LOCATIONS AWAY FROM THE COAST. RAIN
CHANCES WILL BE SLIM AT BEST...WITH SHOWER AND STORM DEVELOPMENT
EXPECTED MAINLY FROM MID-DAY THROUGH EARLY EVENING. SEVERE STORMS
ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

25

In the hours before

Special weather statement, Aug 18, 4:54 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
454 PM CDT THU AUG 18 2011

LAZ027>029-032-182300-
RAPIDES LA-EVANGELINE LA-VERNON LA-AVOYELLES LA-
454 PM CDT THU AUG 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...VERNON AND
AVOYELLES PARISHES UNTIL 600 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE FROM 17 MILES NORTH
OF ANACOCO TO 15 MILES NORTHEAST OF EFFIE...MOVING SOUTH AT 30 MPH.

* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
  PINEVILLE AND FLATWOODS BY 500 PM...
  ALEXANDRIA INTERNATIONAL AIRPORT BY 505 PM...
  KOLIN...HUTTON...CLIFTON AND KURTHWOOD BY 510 PM...
  HORNBECK...BROUILLETTE AND GARDNER BY 515 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3148 9269 3146 9270 3140 9266 3144 9243
      3140 9213 3133 9207 3135 9203 3132 9200
      3094 9196 3110 9346 3128 9345 3137 9339
      3135 9295 3149 9277

JT
Special weather statement, Aug 18, 5:50 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
550 PM CDT THU AUG 18 2011

LAZ027-030>032-042-043-TXZ260-182345-
NORTHERN NEWTON TX-EVANGELINE LA-BEAUREGARD LA-ALLEN LA-ACADIA LA-
VERNON LA-JEFFERSON DAVIS LA-
550 PM CDT THU AUG 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR EVANGELINE...BEAUREGARD...ALLEN...ACADIA...
VERNON AND JEFFERSON DAVIS PARISHES UNTIL 645 PM CDT...

AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE EXTENDING FROM FORT
POLK TO 6 MILES NORTHEAST OF ELTON...MOVING SOUTHWEST AT 20 MPH.

* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
  SUGARTOWN AND GRANT BY 555 PM...
  OBERLIN BY 600 PM...
  MITTIE BY 605 PM...
  HARMONY AND ROSEPINE BY 620 PM...
  KINDER...DRY CREEK AND DE RIDDER BY 630 PM...
  LEBLANC BY 640 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS.

LAT...LON 3108 9324 3056 9253 3032 9283 3094 9354

JT
Special weather statement, Aug 18, 6:05 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 PM CDT THU AUG 18 2011

LAZ027>033-190000-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA-
VERNON LA-AVOYELLES LA-
605 PM CDT THU AUG 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
EVANGELINE...BEAUREGARD...ALLEN...VERNON AND AVOYELLES PARISHES UNTIL
700 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE EXTENDING FROM 5
MILES SOUTHWEST OF SLAGLE TO BORDELONVILLE...MOVING SOUTH AT 30 MPH.

* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
  MOREAUVILLE AND NEW LLANO BY 610 PM...
  FULLERTON...EVERGREEN...COTTONPORT AND BUNKIE BY 615 PM...
  FORT POLK...TURKEY CREEK AND PLAUCHEVILLE BY 620 PM...
  CRAVENS BY 625 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3123 9324 3101 9243 3116 9180 3070 9191
      3056 9257 3110 9348

JT
Special weather statement, Aug 18, 6:19 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
619 PM CDT THU AUG 18 2011

LAZ054-055-190015-
LOWER ST. MARTIN LA-ST. MARY LA-
619 PM CDT THU AUG 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. MARY AND ST. MARTIN PARISHES
UNTIL 715 PM CDT...

AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM BELLE RIVER TO 33 MILES SOUTH OF
BAYOU VISTA...MOVING WEST AT 20 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  PATTERSON BY 625 PM...
  PATTERSON MEMORIAL AIRPORT BY 630 PM...
  ELLERSLIE AND FRANKLIN BY 700 PM...
  CHARENTON BY 705 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2942 9150 2938 9136 2945 9135 2947 9131
      2951 9142 2941 9147 2953 9144 2951 9156
      2994 9151 2995 9124 2986 9119 2981 9109
      2958 9109 2952 9121 2954 9127 2946 9128
      2943 9122 2945 9130 2932 9136 2932 9137

JT
Special weather statement, Aug 18, 6:47 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 PM CDT THU AUG 18 2011

LAZ027-030>032-041>043-TXZ180-259-260-190045-
NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-EVANGELINE LA-
BEAUREGARD LA-ALLEN LA-ACADIA LA-VERNON LA-CALCASIEU LA-
JEFFERSON DAVIS LA-
647 PM CDT THU AUG 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON AND TYLER
COUNTIES...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE...
BEAUREGARD...ALLEN...ACADIA...VERNON...CALCASIEU AND JEFFERSON DAVIS
PARISHES UNTIL 745 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE EXTENDING FROM 13
MILES NORTHWEST OF BURKEVILLE TO 10 MILES SOUTH OF ELTON...MOVING
SOUTHWEST AT 30 MPH.

* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
  JUNCTION BY 655 PM...
  STRINGTOWN...LONGVILLE AND FENTON BY 700 PM...
  BROWNDELL...BULLER AND FARRSVILLE BY 705 PM...
  HARRISBURG...TOPSY AND SINGER BY 710 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.

LAT...LON 3052 9253 3005 9306 3104 9429 3117 9378
      3118 9361

JT
Special weather statement, Aug 18, 7:05 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
705 PM CDT THU AUG 18 2011

LAZ029-031>033-042>045-190100-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-ALLEN LA-ACADIA LA-
AVOYELLES LA-JEFFERSON DAVIS LA-UPPER ST. MARTIN LA-
705 PM CDT THU AUG 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...ALLEN...ACADIA...AVOYELLES...JEFFERSON DAVIS AND ST.
MARTIN PARISHES UNTIL 800 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE EXTEDING FROM 15
MILES NORTHEAST OF BAYOU CURRENT TO OBERLIN...MOVING SOUTH AT 20 MPH.

* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
  LEBEAU AND CHATAIGNIER BY 715 PM...
  PRAIRIE RONDE BY 720 PM...
  SWORDS...DURALDE...WASHINGTON AND PALMETTO BY 725 PM...
  SAVOY AND LAWTELL BY 730 PM...
  EUNICE BY 735 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.

LAT...LON 3089 9179 3085 9181 3084 9179 3081 9180
      3079 9176 3071 9173 3061 9175 3053 9174
      3028 9217 3044 9294 3070 9283 3066 9232
      3095 9180

JT

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:05 PM CDTSpecial Weather StatementLCHAllen, Saint Landry55 min
Aug 18, 7:50 PM CDTSpecial Marine WarningLCH55 min
Aug 18, 7:59 PM CDTSpecial Weather StatementLCHBeauregard, Calcasieu61 min
Aug 18, 8:07 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis, Lafayette, Saint Landry53 min
Aug 18, 8:19 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more56 min
Aug 18, 9:16 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Martin and 2 more59 min
Aug 18, 9:35 PM CDTSpecial Weather StatementLCHBeauregard55 min
Aug 18, 10:09 PM CDTSpecial Weather StatementLCHCalcasieu66 min
Aug 18, 10:16 PM CDTSpecial Marine WarningLCH59 min
Aug 18, 10:31 PM CDTSpecial Weather StatementLCHCameron59 min
Aug 18, 10:46 PM CDTSpecial Marine WarningLCH59 min
Aug 18, 10:52 PM CDTSpecial Weather StatementLCHCameron53 min
Aug 18, 11:12 PM CDTSpecial Marine WarningLCH63 min
Aug 18, 11:31 PM CDTSpecial Marine WarningLCH59 min
Aug 19, 4:31 AM CDTHeat AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more13 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.